# SDR REXA2017082100922

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 28,395 hours, 25,675 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UP RECIEVED, HYD 3 LOW PRESSURE CAUTION, AND  MAIN GEAR DISAGREE WARNING MESSAGES. NOSE GEAR WAS UP, NOSE DOOR WAS OPEN, BOTH MAIN GEAR INDICATED RED. ON HYD PAGE, HYD QTY FOR SYS 3 INDICATED 100% AND BOTH 3A & 3B LINES WERE YELLOW AND SHOWED 300 PSI. WE VERIFIED BOTH 3A & 3B PUMPS WERE SELECTED ON (THEY WERE) AND NO CBS HAD POPPED. AFTER SEVERAL SECONDS HYD 3 LOW PRESS CAUTION CLEARED AND THEN THE GEAR SLOWLY CAME UP. ALL MESSAGES THEN CLEARED AND THEN THE GEAR SLOWLY CAME UP. ALL MESSAGES THEN CLEARED. GEAR EXTENSION WAS NORMAL. EVENT LASTED MORE THAN 3 MINUTES.  BLED HYDRAULIC PRESSURE FROM SYSTEM #3 IAW CRJ 200 AMM 12-00-06. THEN PERFORMED A GEAR EXTENSION/ RETRACTION IAW CRJ 200 AMM 32-30-00. PERFORMED LANDING GEAR DISAGREE TEST IAW CRJ 200 AMM 32-30-00 NO MSGS DISPLAYED. ALL INDICATIONS NORMAL. ALL CHECKS GOOD. OK FOR SVC.
